MURAL - Maynooth University Research Archive Library

    Subelliptic Poincaré inequalities: the case p < 1

    Buckley, S. and Koskela , P. and Lu, G. (1995) Subelliptic Poincaré inequalities: the case p < 1. Publicacions Matemàtiques, 39 (2). pp. 313-334. ISSN 0214-1493

    [img] Download (171kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    We obtain (weighted) Poincaré type inequalities for vector elds satisfying the Hörmander condition for p < 1 under some assumptions on the subelliptic gradient of the function. Such inequalities hold on Boman domains associated with the underlying Carnot-Carathéodory metric. In particular, they remain true for solutions to certain classes of subelliptic equations. Our results complement the earlier results in these directions for p ≥ 1.

    Item Type: Article
    Keywords: Subelliptic Poincaré inequalities; vector fields; Hörmander condition; Boman domains; Carnot-Carathéodory metric; subelliptic equations.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1630
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 03 Nov 2009 10:42
    Journal or Publication Title: Publicacions Matemàtiques
    Publisher: Universitat Autònoma Barcelona
    Refereed: No
    Funders: NSF Grant DMS-9207715, NSF Grant DMS-9305742, Academy of Finland, NSF Grant DMS-9315963

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year